JIPAM logo: Home Link
Home Editors Submissions Reviews Volumes RGMIA About Us

  Volume 6, Issue 2, Article 50
Integral Means for Starlike and Convex Functions with Negative Coefficients

    Authors: Shigeyoshi Owa, Mihai Pascu, Daisuke Yagi, Junichi Nishiwaki,  
    Keywords: Univalent, Starlike, Convex, Integral mean.  
    Date Received: 17/02/05  
    Date Accepted: 06/04/05  
    Subject Codes:

Primary 30C45.

    Editors: Nak Eun Cho,  

Let $ mathcal{T}$ be the class of functions $ f(z)$ with negative coefficients which are analytic and univalent in the open unit disk $ mathbb{U}$ with $ f(0) = 0$ and $ f^{prime}(0) = 1$. The classes $ mathcal{T}^{*}$ and $ mathcal{C}$ are defined as the subclasses of $ mathcal{T}$ which are starlike and convex in $ mathbb{U}$, respectively. In view of the interesting results for integral means given by H. Silverman (Houston J. Math. 23(1977)), some generalization theorems are discussed in this paper.

  Download Screen PDF
  Download Print PDF
  Send this article to a friend
  Print this page

      search [advanced search] copyright 2003 terms and conditions login